| Model Number |
RA5015C |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Patient (b)(6) received implant (rflt rapid ra5015c reflect rapid fixture ø5.0mm x 15 l) on (b)(6) 2022.The patient experienced bone loss and the implant was removed on (b)(6) 2022.X-rays were not provided.An implant replecement was sent to dr.(b)(6) on (b)(6) 2022.